Advertisement

Letters in Mathematical Physics

, Volume 106, Issue 3, pp 289–317 | Cite as

Double Ramification Cycles and Quantum Integrable Systems

  • Alexandr Buryak
  • Paolo Rossi
Article

Abstract

In this paper, we define a quantization of the Double Ramification Hierarchies of Buryak (Commun Math Phys 336:1085–1107, 2015) and Buryak and Rossi (Commun Math Phys, 2014), using intersection numbers of the double ramification cycle, the full Chern class of the Hodge bundle and psi-classes with a given cohomological field theory. We provide effective recursion formulae which determine the full quantum hierarchy starting from just one Hamiltonian, the one associated with the first descendant of the unit of the cohomological field theory only. We study various examples which provide, in very explicit form, new (1+1)-dimensional integrable quantum field theories whose classical limits are well-known integrable hierarchies such as KdV, Intermediate Long Wave, extended Toda, etc. Finally, we prove polynomiality in the ramification multiplicities of the integral of any tautological class over the double ramification cycle.

Keywords

moduli space of curves cohomological field theories quantum integrable systems double ramification cycle 

Mathematics Subject Classification

14H10 14H70 81T40 36K10 81R12 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Buryak A.: Dubrovin–Zhang hierarchy for the Hodge integrals. Commun. Number Theory Phys. 9(2), 239–271 (2015)CrossRefMathSciNetGoogle Scholar
  2. 2.
    Buryak A.: Double ramification cycles and integrable hierarchies. Commun. Math. Phys. 336(3), 1085–1107 (2015)CrossRefADSMathSciNetMATHGoogle Scholar
  3. 3.
    Buryak, A., Rossi, P.: Recursion relations for double ramification hierarchies. Commun. Math. Phys. (2014). arXiv:1411.6797
  4. 4.
    Buryak A., Shadrin S., Spitz L., Zvonkine D.: Integrals of psi-classes over double ramification cycles. Am. J. Math. 137(3), 699–737 (2015)CrossRefMathSciNetGoogle Scholar
  5. 5.
    Carlet G., Dubrovin B., Zhang Y.: The extended Toda hierarchy. Mosc. Math. J. 4(2), 313–332 (2004)MathSciNetMATHGoogle Scholar
  6. 6.
    Cavalieri R., Marcus S., Wise J.: Polynomial families of tautological classes on \({\mathcal{M}_{g,n}^{rt}}\). J. Pure Appl. Algebra 216(4), 950–981 (2012)CrossRefMathSciNetMATHGoogle Scholar
  7. 7.
    Dubrovin, B.A., Zhang, Y.: Normal forms of hierarchies of integrable PDEs, Frobenius manifolds and Gromov-Witten invariants, p. 295. (a new 2005 version of). arXiv:math/0108160v1
  8. 8.
    Eliashberg, Y., Givental, A., Hofer, H.: Introduction to symplectic field theory, GAFA 2000 Visions in Mathematics special volume, part II, pp. 560–673 (2000)Google Scholar
  9. 9.
    Fabert, O., Rossi, P.: String, dilaton and divisor equation in symplectic field theory. Int. Math. Res. Not. 19, 4384–4404 (2011)MathSciNetGoogle Scholar
  10. 10.
    Ionel E.-N.: Topological recursive relations in \({H^{2g}(\overline{\mathcal{M}}_{g,n})}\). Invent. Math. 148(3), 627–658 (2002)CrossRefADSMathSciNetMATHGoogle Scholar
  11. 11.
    Pandharipande R., Pixton A., Zvonkine D.: Relations on \({\overline{\mathcal{M}}_{g,n}}\) via 3-spin structures. J. Am. Math. Soc. 28(1), 279–309 (2015)CrossRefMathSciNetMATHGoogle Scholar
  12. 12.
    Rossi P.: Gromov-Witten invariants of target curves via symplectic field theory. J. Geom. Phys. 58(8), 931–941 (2008)CrossRefADSMathSciNetMATHGoogle Scholar
  13. 13.
    Rossi, P.: Integrable systems and holomorphic curves. In: Proceedings of the Gökova Geometry-topology conference 2009, pp. 34–57. Int. Press, Somerville (2010)Google Scholar
  14. 14.
    Zvonkine, D.: Intersection of double loci with boundary strata (2015, unpublished note)Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.Department of MathematicsETH ZurichZurichSwitzerland
  2. 2.IMB, UMR 5584 CNRS, Université de Bourgogne 9Dijon CedexFrance

Personalised recommendations